Title of article :
Stability radius of linear parameter-varying systems
and applications
Author/Authors :
Pham Huu Anh Ngoc، نويسنده , , Toshiki Naito، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2007
Abstract :
In this paper, we present a unifying approach to the problems of computing of stability radii of positive
linear systems. First, we study stability radii of linear time-invariant parameter-varying differential systems.
A formula for the complex stability radius under multi perturbations is given. Then, under hypotheses of
positivity of the system matrices, we prove that the complex, real and positive stability radii of the system
under multi perturbations (or affine perturbations) coincide and they are computed via simple formulae.
As applications, we consider problems of computing of (strong) stability radii of linear time-invariant timedelay
differential systems and computing of stability radii of positive linear functional differential equations
under multi perturbations and affine perturbations. We show that for a class of positive linear time-delay
differential systems, the stability radii of the system under multi perturbations (or affine perturbations) are
equal to the strong stability radii. Next, we prove that the stability radii of a positive linear functional differential
equation under multi perturbations (or affine perturbations) are equal to those of the associated linear
time-invariant parameter-varying differential system. In particular, we get back some explicit formulas for
these stability radii which are given recently in [P.H.A. Ngoc, Strong stability radii of positive linear timedelay
systems, Internat. J. Robust Nonlinear Control 15 (2005) 459–472; P.H.A. Ngoc, N.K. Son, Stability
radii of positive linear functional differential equations under multi perturbations, SIAM J. Control Optim.
43 (2005) 2278–2295]. Finally, we give two examples to illustrate the obtained results.
© 2006 Elsevier Inc. All rights reserved.
Keywords :
Multi perturbation , Affine perturbation , Parameter-varying system , Stability radius
Journal title :
Journal of Mathematical Analysis and Applications
Journal title :
Journal of Mathematical Analysis and Applications